CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
Stability of steady-state for 3-D hydrodynamic model of unipolar semiconductor with Ohmic contact boundary in hollow ball 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 277, 页码: 57-113
Authors:  Mei, Ming;  Wu, Xiaochun;  Zhang, Yongqian
Favorite  |  View/Download:44/0  |  Submit date:2021/04/26
3-Dimensional hydrodynamic model  Euler-Poisson equations  Subsonic steady-state  Asymptotic stability  Radial solutions  Weighted Sobolev spaces  
Strategic allocation of test units in an accelerated degradation test plan 期刊论文
JOURNAL OF QUALITY TECHNOLOGY, 2019, 卷号: 51, 期号: 1, 页码: 64-80
Authors:  Ye, Zhi-Sheng;  Hu, Qingpei;  Yu, Dan
Favorite  |  View/Download:86/0  |  Submit date:2019/03/11
compromise test plan  general path model  large sample approximate variance  order statistics  random initial degradation  reliability  
Large time behavior of entropy solutions to one-dimensional unipolar hydrodynamic model for semiconductor devices 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 3, 页码: 12
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin;  Yuan, Difan
Favorite  |  View/Download:104/0  |  Submit date:2018/07/30
Isentropic Euler-Poisson equations  Compensated compactness  Entropy solution  Vanishing viscosity  Large time behavior  
Monitoring Spatial Uniformity of Particle Distributions in Manufacturing Processes Using the K Function 期刊论文
IEEE TRANSACTIONS ON AUTOMATION SCIENCE AND ENGINEERING, 2017, 卷号: 14, 期号: 2, 页码: 1031-1041
Authors:  Huang, Xiaohu;  Zhou, Qiang;  Zeng, Li;  Li, Xiaodong
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Complete spatial randomness  control chart  Gaussian process model  K function  spatial point pattern  
Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 4-5, 页码: 1305-1331
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong;  Yu, Huimin
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
Euler-Poisson equations  Unipolar hydrodynamic model of semiconductor  Nonlinear damping  Planar stationary waves  Asymptotic convergence  Exponential decay rates  
ASYMPTOTIC CONVERGENCE TO STATIONARY WAVES FOR UNIPOLAR HYDRODYNAMIC MODEL OF SEMICONDUCTORS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 1, 页码: 411-429
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong;  Yu, Huimin
Favorite  |  View/Download:108/0  |  Submit date:2018/07/30
Euler-Poisson  unipolar hydrodynamic model  semiconductor  nonlinear damping  asymptotic behavior  convergence rates  
LARGE TIME BEHAVIOR OF SOLUTIONS TO N-DIMENSIONAL BIPOLAR HYDRODYNAMIC MODELS FOR SEMICONDUCTORS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 4, 页码: 1595-1630
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong
Favorite  |  View/Download:96/0  |  Submit date:2018/07/30
bipolar hydrodynamic model  semiconductor  nonlinear damping  (planar) nonlinear diffusion waves  asymptotic behavior  convergence rates  
Weak solutions to isothermal hydrodynamic model for semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 247, 期号: 11, 页码: 3070-3099
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
Isothermal Euler-Poisson equations  Entropy  Compensated compactness  Semiconductor  
Vacuum solution and quasineutral limit of semiconductor drift-diffusion equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 4, 页码: 1523-1538
Authors:  Ri, Jinmyong;  Huang, Feimin
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
Drift-diffusion model  Quasineutral limit  Vacuum solution  Finite speed of propagation  
Study on a cross diffusion parabolic system 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 1, 页码: 9-28
Authors:  Chen, Li;  Hsiao, Ling;  Warnecke, Gerald
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
cross diffusion parabolic system  energy transport model  global existence  asymptotic behavior